# SDR DHL200080105C

- Difficulty date: June 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT LINING SUPPORT CRACKED 3/4 INCH AT STA. 140 BETWEEN L-33 AND 34 LT. PERFORMED STOP DRILL IAW SRM 53-2-5 FIG. 08-1 PAGE 6B-6C, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-5 FIG 08-1, PAGE 6B-6C. REF: N/R 0925.
